Facebook Pixel
EmpowHER Guest

regarding plan b contraceptive

By Anonymous September 21, 2015 - 11:38pm
Rate This

my last period started on August 21, ended around august 26th or 27th. I had unprotected sex with my husband on September 4th (which I calculate to be one of my fertile days). I took the Plan B pill on Sept. 5th, which was about 27 hours post intercourse. I usually start my period about a week earlier then the previous month, so I was expecting it around the week of Sept. 14 or so, but I did not start my period. So out of curiosity, I took a home pregnancy test on Sept. 18th, and it was positive. I had light bleeding/spotting, back pain & very mild cramping on Sept 19th through Sept 21st. So now I am beyond nervous, anxious, worried if I really am pregnant or some type of side effect of the Plan b pill or what else could be going on :/

Add a Comment1 Comments

HERWriter Guide

Hi Anon

You may be pregnant or there is the possibility that you had a very early miscarriage. This light bleeding/spotting and some cramping could indicate implantation bleeding or it could be a side effect of Plan B. Plan B is very effective but is not a guarantee against pregnancy.

Since you have a positive result from your pregnancy test, it's likely you are pregnant but it's a good idea to test again in a few days to make sure.


September 22, 2015 - 5:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!